# SDR ABXA20130723501

- Difficulty date: July 23, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 54,270 hours, 38,773 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strut
- Part number: 114T22027
- Condition: Corroded
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT OTBD AUX TRACK OTBD LOWER STRUT CORRODED AROUND NUTPLATES.  R & R STRUT AT OTBD SIDE OF OTBD AUX. TRACK IAW SRM 51-40-02, ACFT WAS GROUNDED.
